Alert archive / Indiana / Small Craft Advisories in 2016

Small Craft Advisory 70, NWS Northern Indiana

December 10, 2016

NWS Northern Indiana issued this small craft advisory at Dec 10, 2016, 3:41 PM EST. It took effect at Dec 11, 2016, 5:00 AM EST. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Dec 10, 2016, 3:41 PM EST (20:41 UTC)
In effect from
Dec 11, 2016, 5:00 AM EST
Expired
Dec 12, 2016, 3:46 PM EST
In force
35 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

515 
WHUS73 KIWX 102041
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
341 PM EST SAT DEC 10 2016

LMZ043-046-110445-
/O.NEW.KIWX.SC.Y.0070.161211T1000Z-161212T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
341 PM EST SAT DEC 10 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SUNDAY TO 4 PM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM SUNDAY TO
4 PM EST MONDAY. 

* WINDS: 10 TO 20 KNOTS TONIGHT BECOMING 15 TO 25 KNOTS ON
  SUNDAY.

* WAVES: 1 TO 3 FEET TONIGHT AND SUNDAY BECOMING 3 TO 5 FEET
  SUNDAY NIGHT AND MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
979 
WHUS73 KIWX 110256
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
956 PM EST SAT DEC 10 2016

LMZ043-046-111100-
/O.CON.KIWX.SC.Y.0070.161211T1000Z-161212T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
956 PM EST SAT DEC 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SUNDAY TO
4 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SUNDAY TO 4 PM
EST MONDAY. 

* WINDS: 10 TO 20 KNOTS TONIGHT BECOMING 15 TO 25 KNOTS ON 
  SUNDAY. 

* WAVES: 1 TO 3 FEET TONIGHT AND SUNDAY BECOMING 3 TO 5 FEET 
  SUNDAY NIGHT AND MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
970 
WHUS73 KIWX 110954
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
454 AM EST SUN DEC 11 2016

LMZ043-046-111800-
/O.CON.KIWX.SC.Y.0070.161211T1000Z-161212T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
454 AM EST SUN DEC 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS VEERING WEST TONIGHT.

* WAVES: 2 TOP 4 FEET TODAY AND 3 TO 6 FEET TONIGHT AND MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
670 
WHUS73 KIWX 111602
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1102 AM EST SUN DEC 11 2016

LMZ043-046-120015-
/O.CON.KIWX.SC.Y.0070.000000T0000Z-161212T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1102 AM EST SUN DEC 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY. 

* WINDS: SOUTH 15 TO 20 KNOTS VEERING WEST TONIGHT WITH GUSTS UP
  TO 25 KNOTS.

* WAVES: 1 TO 4 FEET TODAY BECOMING 3 TO 6 FEET AFTER MIDNIGHT
  TONIGHT AND MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
898 
WHUS73 KIWX 112053
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
353 PM EST SUN DEC 11 2016

LMZ043-046-120500-
/O.CON.KIWX.SC.Y.0070.000000T0000Z-161212T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
353 PM EST SUN DEC 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY. 

* WINDS: SOUTH 15 TO 20 KNOTS VEERING WEST TONIGHT WITH GUSTS UP 
  TO 25 KNOTS. 

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
422 
WHUS73 KIWX 120304
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1004 PM EST SUN DEC 11 2016

LMZ043-046-121115-
/O.CON.KIWX.SC.Y.0070.000000T0000Z-161212T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1004 PM EST SUN DEC 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS VEERING WEST OVERNIGHT WITH
  GUSTS UP TO 25 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
982 
WHUS73 KIWX 120904
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
404 AM EST MON DEC 12 2016

LMZ043-046-121715-
/O.CON.KIWX.SC.Y.0070.000000T0000Z-161212T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
404 AM EST MON DEC 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS: WEST 15 TO 25 KNOTS DIMINISHING TO 10 TO 15 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
389 
WHUS73 KIWX 121542
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1042 AM EST MON DEC 12 2016

LMZ043-046-122100-
/O.CON.KIWX.SC.Y.0070.000000T0000Z-161212T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1042 AM EST MON DEC 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS: WEST 15 TO 25 KNOTS DIMINISHING TO 10 TO 15 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
213 
WHUS73 KIWX 122046
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
346 PM EST MON DEC 12 2016

LMZ043-046-122200-
/O.CAN.KIWX.SC.Y.0070.000000T0000Z-161212T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
346 PM EST MON DEC 12 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 


$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 10, 12:51 PM EST, 2 hours 50 minutes earlier.

Area forecast discussion, Dec 10, 12:51 PM EST, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
1251 PM EST Sat Dec 10 2016

.SYNOPSIS...
Issued at 1239 PM EST Sat Dec 10 2016

Low pressure moves northeast from the Southern Plains towards the
region with snow breaking out tonight and extending through Sunday
night. Once the low pressure system is closer to the region, the
snow is expected to mix with or possibly change over to rain south
of Route 30 Sunday night before ending. Significant snow
accumulations are possible Saturday night through Sunday night for
parts of the area. High pressure follows for the beginning of next
week with calmer, but cool conditions. Thereafter, even colder air
will move into the Great Lakes region behind a cold front expected
to move through around the middle of next week.

&&

.UPDATE...
Issued at 1048 AM EST Sat Dec 10 2016

No changes this morning to current winter weather advisory in
effect for tonight-Sunday. However, will be examining incoming
data for possible headline changes early to mid afternoon. The
next upper level PV anomaly tracking across the Pacific Northwest
this morning will emerge in lee of Rockies tonight with a
coincident downstream amplification of low level jet from the
southern Plains into the mid MS valley this evening. Warm
advection snow should rapidly break out across northern Illinois
this afternoon/early evening and expand eastward across the area
tonight. Snowfall rates are not expected to be all that
significant this evening with generally light accums. Isentropic
lift to pick up tonight and especially toward daybreak Sunday.
Isentropic signal should peak in the 12Z-18Z time frame with
likely mass convergence/low-mid level fgen response to augment
isentropic lift. Given recent trends in 12Z guidance and strength
of signal in the 09Z-18Z timeframe, may need to transition a
portion of the winter weather advisory to a winter storm warning
for particularly northern third of the area, and possibly extend
winter weather advisory a bit southward.

&&

.SHORT TERM...(Today into Sunday Night)
Issued at 417 AM EST Sat Dec 10 2016

Forecast not a whole lot clearer for the short term as models
continue to vary on how fast saturation occurs later today into
tonight and northward extent/speed of brief window of warmer
temperatures Sun afternoon/eve. Models at least generally agreeing
on the track of the sfc low to the nw of the area. Now to the
finer details.

Passing mention to start things out with light lake effect
snowshowers/flurries persisting across far southern Lower Mi.
Expecting little/no accumulation with these with rapid decrease in
coverage near/after 18z as increasing flow ahead of the next
system cuts off any activity. NAM remains the fastest and most
aggressive not only in arrival of snow late afternoon/early
evening but also the degree of warm air surging north. GFS/ECMWF
has a slightly slower onset of light snow (more after 00z).
Elevated mixed layer on KILX 00Z sounding should be starting
saturation as we speak with mid level increase in moisture
arriving. This should hopefully allow precip to reach the ground
rather quickly as condensation pressure deficits in the 285 to 290
K surface drop below 20 mb and then bottom out on Sunday as stout
burst of isentropic lift occurs with main low level jet
impingement. With the further NW track of the surface low a surge
of above freezing temperatures well north through the area would
normally be a slam dunk. However timing of this area and shallow
cold surface temps may complicate things further.

So....with regards to headlines and accumulations...precip will be
all snow tonight into at least the first part of Sunday with the
potential for several inches over roughly an 18 hour period. At
the point QPF potential is highest is when the warmer air begins
to arrive, potentially reducing amounts across the board as snow
ratios drop, especially south of US 30. Extensive collaboration
took place with surrounding offices and resulting in hoisting of a
Winter Weather Advisory generally either side and north of route
6. Advisory type snow amounts are still gridded up further south
to the US 24 corridor, but warmer surface temperatures will likely
keep travel hazards minimized. If the precip remains as snow north
of Us 6 for the bulk of the event, then 6 to 9 inches would be on
tap for these areas. Little in the way of wind is expected so no
concerns for blowing/drifting snow. If warmer air is faster/more
pronounced as depicted in the NAM, then snow amounts across the
board could be reduced by several inches, especially south of
US 30.

Any mixed precip will quickly end Sunday night as colder air moves
back in and deeper lift/moisture depart to the east.

&&

.LONG TERM...(Monday through Friday)
Issued at 417 AM EST Sat Dec 10 2016

Few changes to long term with focus on pending winter event next
36 hours or so. Piece of arctic air still in store for mid to late
week with what appears to be limited lake effect potential as
fetch may end up more westerly and deeper moisture/dgz interaction
may be limited. Coldest temps will take place Thursday with lower
to maybe middle teens for highs and lows into the single digits
above zero. Wind chills Thursday night may drop into the zero to
10 below range.

Next system will arrive late in the period but have held with slgt
chc/chc pops for now with plenty of time to sort out.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon)
Issued at 1236 PM EST Sat Dec 10 2016

Wind direction fluctuating between more westerly and southerly has
allowed for SBN and FWA to get into some more lake effect snow with
MVFR conditions. With wind direction changing to more westerly soon,
only kept these conditions temporarily. Elsewehere, snow in the
Central Plains is moving into the Midwest and looks to reach SBN
around 02z tonight. Clouds moving into the region may drop CIGs to
MVFR around 01z at SBN first before moving to FWA. Expecting there
may be some early onset snowfall evporation occurring, but then IFR
conditions take over as the snow intensifies.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Winter Weather Advisory from 9 PM EST /8 PM CST/ this evening to
     4 AM EST /3 AM CST/ Monday for INZ013-015-017-018-020-
     022>027.

     Winter Storm Warning from 9 PM EST /8 PM CST/ this evening to 4
     AM EST /3 AM CST/ Monday for INZ003>009-012-014-016.

MI...Winter Storm Warning from 9 PM this evening to 4 AM EST Monday
     for MIZ077>081.

OH...Winter Weather Advisory from 9 PM this evening to 4 AM EST
     Monday for OHZ004-005-015-016-024.

     Winter Storm Warning from 9 PM this evening to 4 AM EST Monday
     for OHZ001-002.

LM...NONE.
&&

UPDATE...Marsili
SYNOPSIS...Fisher/Roller
SHORT TERM...Fisher
LONG TERM...Fisher
AVIATION...Roller

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Dec 10, 3:18 PM EST, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
318 PM EST SAT DEC 10 2016

INZ003>009-012-014-016-MIZ077>081-OHZ001-002-112030-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
MARSHALL-KOSCIUSKO-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-
WILLIAMS-FULTON OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...PLYMOUTH...BREMEN...CULVER...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...NILES...BENTON HARBOR...ST. JOSEPH...
FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...DOWAGIAC...
CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...
MENDON...COLDWATER...BRONSON...HILLSDALE...JONESVILLE...LITCHFIELD...
BRYAN...MONTPELIER...EDGERTON...WAUSEON...ARCHBOLD...SWANTON...DELTA
318 PM EST SAT DEC 10 2016 /218 PM CST SAT DEC 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST MICHIGAN AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LIGHT SNOW WILL DEVELOP AND OVERSPREAD THE AREA TONIGHT. SEVERAL
INCHES OF SNOW ARE EXPECTED THROUGH SUNDAY EVENING. FOR
ADDITIONAL DETAILS...SEE THE LATEST WINTER WEATHER PRODUCT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ACCUMULATING SNOW WILL CONTINUE SUNDAY BEFORE DIMINISHING LATER
SUNDAY EVENING. THE POTENTIAL EXISTS FOR STORM TOTAL ACCUMULATIONS
IN EXCESS OF 8 INCHES. FOR ADDITIONAL DETAILS...SEE THE LATEST
WINTER WEATHER PRODUCT.

MUCH COLDER AIR WILL ARRIVE BY THE MIDDLE OF NEXT WEEK WITH HIGHS
IN THE TEENS AND WIND CHILLS THURSDAY NIGHT ZERO TO 10 BELOW IN
SOME AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT SNOWFALL REPORTS WILL
BE GREATLY APPRECIATED TONIGHT THROUGH SUNDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ013-015-017-018-020-022>027-032>034-OHZ004-005-015-016-024-025-
112030-
PULASKI-FULTON IN-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-
HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-DEFIANCE-HENRY-PAULDING-
PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...WINAMAC...FRANCESVILLE...MEDARYVILLE...
ROCHESTER...AKRON...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...DEFIANCE...SHERWOOD...HICKSVILLE...
NAPOLEON...DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...
OTTAWA...LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...
VAN WERT...OHIO CITY...LIMA...SPENCERVILLE
318 PM EST SAT DEC 10 2016 /218 PM CST SAT DEC 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LIGHT SNOW WILL OVERSPREAD THE AREA THIS EVENING WITH THE
POTENTIAL OF SEVERAL INCHES OF SNOW LATE TONIGHT INTO SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ACCUMULATING SNOW WILL CONTINUE SUNDAY...LIKELY MIXING WITH OR
CHANGING TO A PERIOD OF RAIN SUNDAY AFTERNOON AND EVENING. STORM
TOTAL ACCUMULATIONS OF 2 TO 7 INCHES ARE POSSIBLE WITH THE LESSER
AMOUNTS EXPECTED GENERALLY SOUTHEAST OF ROUTE 24.

MUCH COLDER AIR WILL ARRIVE BY THE MIDDLE OF NEXT WEEK WITH HIGHS
IN THE TEENS AND WIND CHILLS THURSDAY NIGHT ZERO TO 10 BELOW IN
SOME AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT SNOWFALL REPORTS WILL
BE GREATLY APPRECIATED TONIGHT THROUGH SUNDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-112030-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
318 PM EST SAT DEC 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS GUSTS FOR SMALL CRAFT ARE POSSIBLE TOWARD DAYBREAK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED SUNDAY THROUGH
EARLY MONDAY MORNING...AND THEN AGAIN TUESDAY NIGHT THROUGH
THURSDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 4:16 AM ESTWinter Weather AdvisoryIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more47 hr
Dec 10, 12:37 PM ESTWinter Storm WarningIWXAllen, DeKalb, Elkhart, Fulton, LaGrange, Marshall and 5 more39 hr

Nearby

Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.